ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Depressants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-17, 11:22 AM
DoomAndGloom DoomAndGloom is offline
Newbie
 

Join Date: Sep 2017
Location: Norway
Posts: 4
Thanks: 1
Thanked 2 Times in 2 Posts
DoomAndGloom is on a distinguished road
Help needed! I am on Vyvanse and started Celexa (citalopram).

Hello guys and gals. I am a 28 year old male, diagnosed with AD/HD, borderline
personality disorder that has "burnt" out as Ive grown older, multiple sclerosis, complex-PTSD and bipolar (not 100% sure, I will ask them to review the diagnosis). I have a history of severe drug abuse but have not touched anything for 7 months, except alcohol 5-6 times. Jesus saves

Started treatment with Vyvanse about a month ago. Titrated up to 60mg. in the A.M plus 30mg. later in the day. The medication was a godsend. It completely eliminated my hyperactivity. I could finally sit still. I have multiple sclerosis and need to relax. I started reading books again. My impulsitivity was gone and so was my anger/aggression. I was no longer running my mouth, instead I started listening. Marked improvement in executive function. I was a little sceptical starting treatment considering my history of drug abuse, but the medication never gave me any sense of feeling high. I dont "feel" them, I only see positive improvement in behaviour and concentration/executive function.

About 1 week ago I started treatment with antidepressant medication. Asked my G.P for Celexa. Started me up on 10 mg. daily. I feel horrible. Dry mouth, sweating, lethargic. Also it gives me a sort of "high" feeling wich I absolutely hate. Like a benzodiazepine. The concentration and clarity of mind I had from the Vyvanse is gone. Everything feels slow. Am I supposed to feel like this? My depression was primarily rooted in my AD/HD, underachieving etc. I really want to give this medication a shot though. But this is no good.

Are the all side effects? Will they pass? Are there other antidepressants that can work better combined with Vyvanse?

Thanks in advance for any replies
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Just visited doc - experienced vyvanse users opinions needed ShhImSleeping Vyvanse 20 01-08-15 09:57 PM
Left arm discomfort started 13 days after starting Vyvanse. Dispatches Vyvanse 17 03-27-14 04:58 PM
Myths surrounding Vyvanse/ Personal experience UCLAmoonwalker Vyvanse 9 12-11-13 03:58 PM
Vyvanse Not Working? heresomewhere Vyvanse 4 10-18-12 08:19 AM
Left arm discomfort started 13 days after starting Vyvanse. Dispatches Vyvanse 0 08-04-09 05:56 PM


All times are GMT -4. The time now is 05:11 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums